# SDR HEEA0016550

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn333
- Part number: 4020936903
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO ERRATIC IN PITCH.  TIME SINCE REPAIR 10:40 HOURS.
